# SDR UPS08553592

- Difficulty date: October 1, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DURING CORROSION CLEAN UP FOUND ELONGATED FASTENER HOLE IN LONGITUDINAL L BEAM I/B FLANGE BS 1021 LBL 45.5 WL 208.  REPAIRED PER ATS ER08-3117 DATED 13OCT08.
